A short proof of Elliott’s theorem:?2⨂?2≅?2

C. R. Math. Rep. Acad. Sci. Canada Vol. 16 (1) 1994, pp. 31–36
(Received: 1994-03-07 )

M. Rørdam

Abstract/Résumé:

The purpose of this note is to present a direct and relatively self-contained proof of the theorem of George Elliott that 0 , ® O j is isomorphic to O2 This theorem will also be included in [2], where it will follow from a much more general result. The present proof differs from the proof given in [2], in that it gives a characterization of all separable unital C*-algebras A for which A is isomorphic to i4 ® O*. Most of the ideas of the proof given here are due to Elliott and are based on conversations, but there are some new ideas and short cuts, most notably in the proof of Lemma 1.

Keywords:

AMS Subject Classification:

PDF(click to download): A short proof of Elliott's theorem: ?2 ⨂ ?2 ≅ ?2

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.